# SDR ASOA20130913108

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 21,454 hours, 13,094 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Torn
- Location: Fuel System
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EXCESSIVE AMOUNT OF FUEL LEAKING OUT OF THE LT AILERON,  FUEL LEAK FROM ROTATION UNTIL TWO MINUTES. .  DURING CLIMB, SEEMED TO STOP DURING LEVEL OFF.  MX INSPECTED AND FOUND THE LT FLAPPER VALVE DEFECTIVE.  R & R THE LT FLAPPER VALVE.  LEAK CHECEDK GOOD.  ACFT RETURNED TO SERVICE.
